# SDR DXTA2023072891860

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N219QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 6062
- Aircraft time: 6,607 hours, 3,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON STATUS MESSAGE ON EICAS INTERMITTANT THROUGH OUT FLIGHT.  EMERGENERY LIGHTS SWITCH WAS IN ARM POSITION & THE EMERGENCY LIGHTS DID NOT ILLUNATE IN CABIN WHEN EMERGENCY LIGHTS STATUS MSG CAME ON.  SELECTING EMERGENCY LIGHTS ON AT THE SWITCH.  THE EMERGENCY LIGHTS WOULD ILLUMINATE.  TROUBLESHOT TO COCKPIT EMERGENCY BATTERY POWER SUPPLY. REMOVED COCKPIT POWER SUPPLY INSTALLED COCKPIT EMERGENCY LIGHT POWER SUPPLY. SYSTEM OP-CHECKS GOOD AT THIS TIME.
